# SDR SWAA2020010302105

- Difficulty date: January 3, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 34,226 hours, 54,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Apu Plenum
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET PLENUM I/B PANEL UPPER ANGLE ASSY BROKEN / REMOVED AND REPLACED APU AIR INLET PLENUM I/B UPPER ANGLE ASSY PER SRM 51-40-02-0G-0 PARA 4. SEC B. STEPS (1)-(3) AND SEC E. AND IPC 49-15-00-01.
